# SDR 03FDEA00909

- Difficulty date: June 16, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT W O/B FLAP O/B HINGE ACTUATOR I/B BORE FOUND CORROSION.      WORK CARRIED OUT IAW EA 1-5740-71722, WINGS- LEFT O/B FLAP-   O/B HINGE BRACKET ASSEMBLY FOR ACTUATOR INSTALLATION CORRODED.
